Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 7

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Equilibria and quasiequilibria for infinite collections of interacting Fleming-Viot processes
Donald A. Dawson, Andreas Greven and Jean Vaillancourt.
Trans. Amer. Math. Soc. 347 (1995), 2277-2360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297523
Principally polarized ordinary abelian varieties over finite fields
Everett W. Howe.
Trans. Amer. Math. Soc. 347 (1995), 2361-2401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297531
Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces
Zhengyuan Guan and Athanassios G. Kartsatos.
Trans. Amer. Math. Soc. 347 (1995), 2403-2435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297527
Conformal hypersurfaces with the same Gauss map
Marcos Dajczer and E. Vergasta.
Trans. Amer. Math. Soc. 347 (1995), 2437-2456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297522
Lévy type characterization of stable laws for free random variables
Vittorino Pata.
Trans. Amer. Math. Soc. 347 (1995), 2457-2472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1311913
Sur les structures de contact régulières en dimension trois
Amine Hadjar.
Trans. Amer. Math. Soc. 347 (1995), 2473-2480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308013
Quasilinear elliptic equations with VMO coefficients
Dian K. Palagachev.
Trans. Amer. Math. Soc. 347 (1995), 2481-2493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308019
On the conditional expectation and convergence properties of random sets
Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 347 (1995), 2495-2515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290728
On the ideal class groups of imaginary abelian fields with small conductor
Kuniaki Horie and Hiroko Ogura.
Trans. Amer. Math. Soc. 347 (1995), 2517-2532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297529
Heegaard splittings of Seifert fibered spaces with boundary
Jennifer Schultens.
Trans. Amer. Math. Soc. 347 (1995), 2533-2552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297537
On a semilinear elliptic Neumann problem with asymmetric nonlinearities
J.-P. Gossez and P. Omari.
Trans. Amer. Math. Soc. 347 (1995), 2553-2562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285991
Characterization of summability points of Nörlund methods
Karl-Goswin Grosse-Erdmann and Karin Stadtmüller.
Trans. Amer. Math. Soc. 347 (1995), 2563-2574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260167
Viewing parallel projection methods as sequential ones in convex feasibility problems
G. Crombez.
Trans. Amer. Math. Soc. 347 (1995), 2575-2583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277105
The Toeplitz theorem and its applications to approximation theory and linear PDEs
Rong Qing Jia.
Trans. Amer. Math. Soc. 347 (1995), 2585-2594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277117
On $C^{*}$-algebras associated to the conjugation representation of a locally compact group
Eberhard Kaniuth and Annette Markfort.
Trans. Amer. Math. Soc. 347 (1995), 2595-2606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277118
Differential identities
Bernard Beauzamy and Jérôme Dégot.
Trans. Amer. Math. Soc. 347 (1995), 2607-2619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277095
$Π^{1}_{1}$ functions are almost internal
Boško Živaljević.
Trans. Amer. Math. Soc. 347 (1995), 2621-2632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277144
On a singular quasilinear anisotropic elliptic boundary value problem
Y. S. Choi, A. C. Lazer and P. J. McKenna.
Trans. Amer. Math. Soc. 347 (1995), 2633-2641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277103
Affine transformations and analytic capacities
Thomas Dowling and Anthony G. O’Farrell.
Trans. Amer. Math. Soc. 347 (1995), 2643-2655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273488
Involutory Hopf algebras
D. S. Passman and Declan Quinn.
Trans. Amer. Math. Soc. 347 (1995), 2657-2668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283560
Variational formulas on Lipschitz domains
Alan R. Elcrat and Kenneth G. Miller.
Trans. Amer. Math. Soc. 347 (1995), 2669-2678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285987
Compact composition operators on the Bloch space
Kevin Madigan and Alec Matheson.
Trans. Amer. Math. Soc. 347 (1995), 2679-2687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273508